Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hang Over

Hang Over

I was diagnosed with lupus in December 2014 and I am taking plaquenil. My question is is I feel like I have a hang over or morning sickness everyday does anyone have this issue? Doctors can't give me answers on this but I seriously can't take it. HELP!!!

A MyLupusTeam Member said:

I have asked and told my issues to the dr but they haven't offered to change anything but I will say I have felt pretty good for about 2 weeks now thankfully I hate saying it bc I don't want to jinx myself

posted over 6 years ago
A MyLupusTeam Member said:

@HANG OVER I have been on plaquenil for 2 years -no complaints from me. It has helped a lot. I sounds like your lupus you may need to add or change meds.

edited, originally posted over 6 years ago
A MyLupusTeam Member said:

It will get better the longer you take it. I still get
Nausea sometimes, but not severe. Once your body gets used to the meds you will feel better.

posted over 6 years ago
A MyLupusTeam Member said:

I got sick when I first started taking it. I cut the pills in half and took them every 4 hrs. I find if I eat with them it is way better. I still have mornings where I get a upset stomach but not as much as before. I take 200 mg in the morning and 200 mg at night. Hope you feel better soon!

posted over 6 years ago
A MyLupusTeam Member said:

If I take them at night and don't go right to bed then my stomach will get upset. But if I take them right before going to bed I am fine. I hope it helps!

posted over 6 years ago
Already a Member? Log in